# SDR R61A201804070469

- Difficulty date: April 7, 2018
- Submitted: April 7, 2018
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 11,618 hours, 8,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FOUND CORROSION ON FWD CARGO BEAM CLOSE OUT PANEL AS MARKED. REMOVED AND REPLACED FWD CARGO BEAMCLOSE OUT PANEL REF 175 AMM 53-01-43.
